Describing Ordinals Using Functionals of Transfinite TypeCitation formats

  • Authors:
  • Peter Aczel

Standard

Describing Ordinals Using Functionals of Transfinite Type. / Aczel, Peter.

In: The Journal of Symbolic Logic, Vol. 37, No. 1, 1972, p. 35-47.

Research output: Contribution to journalArticle

Harvard

Aczel, P 1972, 'Describing Ordinals Using Functionals of Transfinite Type' The Journal of Symbolic Logic, vol. 37, no. 1, pp. 35-47.

APA

Aczel, P. (1972). Describing Ordinals Using Functionals of Transfinite Type. The Journal of Symbolic Logic, 37(1), 35-47.

Vancouver

Aczel P. Describing Ordinals Using Functionals of Transfinite Type. The Journal of Symbolic Logic. 1972;37(1):35-47.

Author

Aczel, Peter. / Describing Ordinals Using Functionals of Transfinite Type. In: The Journal of Symbolic Logic. 1972 ; Vol. 37, No. 1. pp. 35-47.

Bibtex

@article{b8a8ee1a596643ef86fa5e497a76a72c,
title = "Describing Ordinals Using Functionals of Transfinite Type",
author = "Peter Aczel",
year = "1972",
language = "English",
volume = "37",
pages = "35--47",
journal = "The Journal of Symbolic Logic",
issn = "0022-4812",
publisher = "Cambridge University Press",
number = "1",

}

RIS

TY - JOUR

T1 - Describing Ordinals Using Functionals of Transfinite Type

AU - Aczel, Peter

PY - 1972

Y1 - 1972

M3 - Article

VL - 37

SP - 35

EP - 47

JO - The Journal of Symbolic Logic

JF - The Journal of Symbolic Logic

SN - 0022-4812

IS - 1

ER -